# SDR SWIA201335509

- Difficulty date: December 6, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 29,224 hours, 24,714 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

SMOKE COMING FROM SIDE WALL LIGHTS AT 7A.  FLT 3475 REPLACED LIGHT FIXTURE AT SEAT 7A, IAW AMM. PN BC1-0065-003
